Convergence analysis of an adaptive interior penalty discontinuous Galerkin method for the Helmholtz equation

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Ronald H. W. HoppeGND, N. Sharma
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/57987
ISSN:0272-4979OPAC
ISSN:1464-3642OPAC
Parent Title (English):IMA Journal of Numerical Analysis
Publisher:Oxford University Press (OUP)
Place of publication:Oxford
Type:Article
Language:English
Year of first Publication:2012
Release Date:2019/08/01
Tag:Applied Mathematics; General Mathematics; Computational Mathematics
Volume:33
Issue:3
First Page:898
Last Page:921
DOI:https://doi.org/10.1093/imanum/drs028
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Numerische Mathematik